Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 137, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 18, 2015, 3:56 PM CDT for Blanco County, Hays County, Travis County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 18, 2015, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blanco County, TX, Hays County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:30 PM CDT | FLASH FLOOD | 4 Ssw Jollyville, TX | SPICEWOOD SPRINGS RD CROSSINGS 1-7 CLOSED DUE TO FLOODING FROM 360 TO OLD LAMPASAS |
| Jun 18, 4:30 PM CDT | HEAVY RAIN 2.17 | 2 Ese Lakeway, TX | RAINFALL IN 2.5 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS54 KEWX 182056
FFWEWX
TXC031-209-453-182345-
/O.NEW.KEWX.FF.W.0137.150618T2056Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 352 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN WITH AN ADDITIONAL 2 TO 4 INCHES LOCALLY POSSIBLE.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* RADAR ESTIMATES NEAR 2 TO 2.5 INCHES PER HOUR AND A LCRA RAIN
GAUGE HAS RECEIVED 1.86 INCHES IN A 30 MINUTE TIME FRAME 2 MILES
EAST OF LAKEWAY IN TRAVIS COUNTY.
* THIS TIME WILL BE SLOW TO MOVE SOUTHEAST THROUGH THE NEXT SEVERAL
HOURS AND ALSO INTERACT WITH AN OUTFLOW BOUNDARY THAT COULD
FURTHER ENHANCE RAINFALL INTENSITY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...DRIPPING SPRINGS...TANGLEWOOD FOREST...ANDERSON MILL...
LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...ROLLINGWOOD...
BEAR CREEK...HUDSON BEND...SHADY HOLLOW...BARTON CREEK...
DRIFTWOOD...MANSFIELD DAM...PAYTON...HENLY...SUNSET VALLEY...MOUNT
GAINOR AND LOST CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3043 9778 3043 9776 3045 9775 3031 9763
3018 9773 3005 9832 3022 9843 3044 9790
3046 9783
$$
ALLEN2 follow-up statements
850 WGUS74 KEWX 182233 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 533 PM CDT THU JUN 18 2015 TXC453-182240- /O.CAN.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRAVIS TX- 533 PM CDT THU JUN 18 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL TRAVIS COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815 $$ TXC031-209-182345- /O.CON.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAYS TX-BLANCO TX- 533 PM CDT THU JUN 18 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHWESTERN HAYS AND CENTRAL BLANCO COUNTIES... AT 530 PM CDT...DOPPLER RADAR INDICATED NEW DEVELOPMENT OF RAIN COULD REENTER THE WARNING AREA THROUGH THE NEXT HOUR. UP TO TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN WITH AN AN ADDITIONAL ONE INCH POSSIBLE OVER THE NEXT HOUR. HIGHLY LOCALIZED AREA OF FLASH FLOODING ARE LIKELY ONGOING NEAR HENTLY IN FAR WEST HAYS COUNTY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DRIPPING SPRINGS...BEAR CREEK...PAYTON...HENLY...DRIFTWOOD...SHADY HOLLOW AND MOUNT GAINOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815 $$ ALLEN
855 WGUS74 KEWX 182321 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 621 PM CDT THU JUN 18 2015 TXC031-209-182331- /O.CAN.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAYS TX-BLANCO TX- 621 PM CDT THU JUN 18 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN HAYS AND CENTRAL BLANCO COUNTIES IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815 $$ ALLEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:43 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 18, 2:43 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 243 PM CDT THU JUN 18 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... AFTERNOON SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE COASTAL PLAINS. STORM MOTIONS APPEAR TO BE SOMEWHAT FASTER THAN YESTERDAY...BUT WITH UPPER LEVEL FLOW REMAINING RELATIVELY WEAK...AM NOT EXPECTING MOTIONS TO BE ALL THAT GREAT. STORMS WILL PRIMARILY PROPAGATE ALONG OUTFLOW BOUNDARIES AS NEW UPDRAFTS DEVELOP BECAUSE OF THE BOUNDARY AND THEN WEAKEN AS THE OUTFLOWS MOVE AWAY. THE AIRMASS REMAINS VERY MOIST IN THE WAKE OF TROPICAL DEPRESSION BILL WITH PWATS IN THE 2 TO 2.2 INCH RAIN FOR THE SOUTHERN HALF OF THE AREA. THE HIGH MOISTURE EXTENDS WESTWARD ALL THE WAY TO THE RIO GRANDE. ALSO NEAR THE RIO GRANDE IS A WEAK DISTURBANCE THAT IS DEVELOPING AND THIS DISTURBANCE WILL BE THE MAIN DRIVER OF CONVECTION FOR THE NEXT FEW DAYS. FOR THIS AFTERNOON AND EVENING...THE DISTURBANCE MAY HELP GET A WIDER COVERAGE OF STORMS TO DEVELOP FARTHER WEST THAN PREVIOUS DAYS. THE 12Z GFS QPF OUTPUT SUPPORTS THIS REGION FOR THE HEAVIEST PRECIP THIS AFTERNOON...BUT WILL HAVE TO WAIT AND SEE IF THIS HOLDS TRUE. ADDITIONAL CONVECTION IS DEVELOPING ON SOME SORT OF STATIONARY BOUNDARY FROM NEAR BLANCO TO WELLS BRANCH. IT WILL BE INTERESTING TO SEE HOW THIS PLAYS OUT LATE THIS AFTERNOON AS STORMS ARE NOT MOVING OFF THIS BOUNDARY. OVERALL...WILL HAVE TO WATCH RADAR CLOSELY AS IT WILL BE DIFFICULT TO KNOW EXACTLY WHERE OR WHEN THE HEAVIEST CONVECTION WILL DEVELOP. ANY STRONG STORM THAT DOES DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING A QUICK 2-3 INCHES OF RAIN WHICH COULD CAUSE ADDITIONAL FLASH FLOODING. THE CURRENT FLASH FLOOD WATCH IS IN EFFECT UNTIL 1O PM BUT COULD BE EXTENDED IF THE NEXT SHIFT FEELS THAT IS WARRANTED. FOR TOMORROW...THE WEAK DISTURBANCE WILL SLOWLY BE STRENGTHENING ALONG THE RIO GRANDE PLAINS. MODELS ARE PROGGING MOISTURE VALUES TO BE A BIT LESS THAN PREVIOUS DAYS WHICH WILL HOPEFULLY DECREASE THE HEAVY RAIN AND FLOODING THREAT...BUT LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THE HIGHER POPS FRIDAY AND FRIDAY NIGHT WILL BE ACROSS THE SOUTHERN ZONES WHERE THE BEST MOISTURE IS EXPECTED AND ACROSS THE WESTERN COUNTIES...IN CLOSER PROXIMITY TO THE UPPER DISTURBANCE. && .LONG TERM (SATURDAY THROUGH THURSDAY)... THE UPPER DISTURBANCE ALONG THE RIO GRANDE VALLEY WILL BE SLOW TO MOVE AS IT BECOMES TRAPPED TO THE SOUTH OF AN UPPER RIDGE. THIS FEATURE WILL CONTINUE TO SUPPORT RAIN CHANCES THROUGH MONDAY WITH THE HIGHER CHANCES OF RAIN ACROSS THE WESTERN COUNTIES. PWAT VALUES WILL BE SLOWLY DROPPING AND THUS THE THREAT OF VERY HEAVY RAINFALL IS NOT EXPECTED TO BE AS HIGH...BUT SLOW STORM MOTIONS COULD LEAD TO SOME QUICK ACCUMULATIONS OF RAIN. THE UPPER RIDGE IS EXPECTED TO MOVE EAST BY EARLY NEXT WEEK AND CENTER ACROSS THE TENNESSEE VALLEY. THIS WILL PLACE TEXAS ONCE AGAIN IN SOUTHEAST FLOW FROM THE SURFACE THROUGH 500 MB WHICH WILL OPEN THE GULF OF MEXICO. POPS WILL RETURN TO THE FORECAST ONCE AGAIN ON WEDNESDAY ACROSS THE SOUTHEASTERN COUNTIES FOR MAINLY AFTERNOON ACTIVITY ASSOCIATED WITH THE SEA BREEZE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 89 73 88 74 / 20 20 10 20 20 AUSTIN BERGSTROM INTL AIRPORT 71 88 73 88 73 / 20 20 10 20 20 NEW BRAUNFELS MUNI AIRPORT 72 88 73 88 74 / 30 20 20 30 30 BURNET MUNI AIRPORT 71 89 72 87 73 / 20 20 10 20 20 DEL RIO INTL AIRPORT 73 87 73 88 73 / 30 20 30 30 40 GEORGETOWN MUNI AIRPORT 72 89 73 87 74 / 20 20 10 20 10 HONDO MUNI AIRPORT 72 86 73 87 73 / 40 30 20 30 30 SAN MARCOS MUNI AIRPORT 72 87 73 87 73 / 30 20 10 30 20 LA GRANGE - FAYETTE REGIONAL 74 88 74 88 75 / 20 30 10 40 20 SAN ANTONIO INTL AIRPORT 73 87 74 87 74 / 40 30 20 30 30 STINSON MUNI AIRPORT 73 87 74 88 75 / 40 30 20 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES... KINNEY...LAVACA...LEE...MAVERICK...MEDINA...TRAVIS...UVALDE... WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...HAMPSHIRE PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT THU JUN 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1107 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON. LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF 40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS DEVELOPING SITUATION. SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE WEEKEND FOR FLASH FLOODING CONCERNS.
In the hours before
Special weather statement, Jun 18, 3:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT THU JUN 18 2015
TXZ219-182130-
FRIO TX-
349 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRIO COUNTY UNTIL 430 PM
CDT...
AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEST PEARSALL...OR NEAR PEARSALL...MOVING NORTHWEST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...FRIO TOWN...WEST PEARSALL...BLUFF AND NORTH PEARSALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2887 9941 2900 9941 2909 9932 2909 9926
2887 9906 2874 9919
TIME...MOT...LOC 2049Z 132DEG 12KT 2886 9919
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 17, 7:13 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| Jun 17, 7:27 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jun 17, 7:33 PM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Jun 17, 7:43 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jun 17, 7:52 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jun 17, 8:28 PM CDT | River Flood Warning | EWX | Bexar | 25 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 36 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jun 17, 8:43 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 17, 8:53 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Jun 17, 9:13 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Jun 17, 10:07 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 17, 10:13 PM CDT | River Flood Warning | EWX | Williamson | 17 hr |
| Jun 17, 10:33 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 18, 12:27 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 2 hr |
| Jun 18, 2:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 18, 3:03 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more | 18 hr |
| Jun 18, 3:36 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 18, 8:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 2 hr |
| Jun 18, 11:11 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 21 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Jun 18, 3:17 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Jun 18, 3:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Jun 18, 5:40 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Jun 18, 5:51 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Jun 18, 6:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Jun 18, 6:29 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.